# SDR MASA2011060602948

- Difficulty date: June 5, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,058 hours, 22,470 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE LOCKED UP ON TAXI.  R & R BRAKE AND WHEEL ASSY
